MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; TRACK LIGHT MONITOR

MIDMARK CORPORATION MIDMARK; TRACK LIGHT MONITOR
Model Number 029-7245-04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to midmark corporation that the weldment on a monitor down tube of a dental light broke, and the monitor was suspended by the wire harness.No user or patient involvement or injury reported with this instance.Due to previous reporting of this or similar light falling events, midmark complied to report this instance.
 
Additional Manufacturer Narrative
At the time of this report, it is known that the monitor down tube weldment was found to be hanging by the wire harness.No user or patient involvement or injury noted in this instance.Since the build date of this device, design correction(s) have been put into place to prevent the failure.The device weldment has been scheduled for service and repair for use.

Brand Name
MIDMARK
Common Device Name
TRACK LIGHT MONITOR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
9375267990
MDR Report Key20016163
Report Number1523530-2024-00007
Device Sequence Number7448804
Product Code EAZ
UDI-Device Identifier00841709107047
UDI-Public00841709107047
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number029-7245-04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown